MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4067/s0034-98872006000900011

Медицинская библиотека · Revista medica de Chile · 2006

[Osteonecrosis associated with the use of biphosphonates: Case report].

Anguita C Timoleón, Agurto P Jaime, Roa E Iván, Laissle C German

Клинический случайСтатьяПеревод в очереди

Аннотация

Biphosphonates reduce the risk of skeletal events and are currently part of standards of therapy in myeloma. Recently, zoledronate and pamidronate have been linked to osteonecrosis of the jaw, specially after surgical dental procedures. We report a 84 year-old man with multiple myeloma who developed spontaneous osteonecrosis of both jaws, after 36 months of therapy with zoledronate with a cumulative dose of 136 mg. We discuss the pathogenic mechanisms, and review the recommendations on prevention and management of this new complication for neoplastic patients under prolonged therapy with biphosphonates.

Для цитирования: Anguita C Timoleón, Agurto P Jaime, Roa E Iván, Laissle C German. [Osteonecrosis associated with the use of biphosphonates: Case report].. Revista medica de Chile. 2006. DOI: 10.4067/s0034-98872006000900011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.